# SDR HNAA2009061600174

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8102
- Aircraft serial: 336
- Aircraft time: 38,216 hours, 43,544 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: SEL0C8J
- Part serial: 656A
- Condition: False Indication
- Location: Fuel Flow
- Part time: 38,216 hours, 43,544 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 2 FUEL FLOW INCREASED TO 1200, ABORTED TAKEOFF. REMOVED AND REPLACED FUEL FLOW INDICATOR IAW MM 73-32-00.
